Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A combination theorem for strong relative hyperbolicity

Mahan Mj and Lawrence Reeves

Geometry & Topology 12 (2008) 1777–1798
Abstract

We prove a combination theorem for trees of (strongly) relatively hyperbolic spaces and finite graphs of (strongly) relatively hyperbolic groups. This gives a geometric extension of Bestvina and Feighn’s Combination Theorem for hyperbolic groups and answers a question of Swarup. We also prove a converse to the main Combination Theorem.

Keywords
relative hyperbolicity, tree, hyperbolic metric space
Mathematical Subject Classification 2000
Primary: 20F67
Secondary: 57M50
References
Publication
Received: 30 March 2007
Revised: 10 April 2008
Accepted: 21 May 2008
Published: 4 July 2008
Proposed: Benson Farb
Seconded: Walter Neumann, Dave Gabai
Authors
Mahan Mj
RKM Vivekananda University
Belur Math
WB-711 202
India
Lawrence Reeves
University of Melbourne
Victoria 3010
Australia